MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number S1274108PD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebt0146 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (rebt0146) have been reported from two u.S.Facilities.(b)(4).
 
Event or Problem Description
Per medwatch: "found out about this on (b)(6) 2018 from the picc team.Defect or failure created an unsafe condition." patient was brought back to facility by parents on (b)(6) 2017 with a hole in the picc line in the leg extension above the hub for the needleless connector.Patient had to go to surgery to have a broviac placed.

Brand Name
DOT PROV SP 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7585011
Report Number3006260740-2018-01319
Device Sequence Number18903078
Product Code LJS
UDI-Device Identifier00801741134166
UDI-Public(01)00801741134166
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Remedial Action Other,Recall
Type of Report Initial
Report Date (Section B) 06/08/2018
Report Date (Section F) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS1274108PD
Device Lot NumberREBT0146
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/22/2018
Event Location Hospital
Date Report to Manufacturer05/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 MO
Date Report Sent to FDA01/29/2018